# SDR HEEA060566

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6220 · Main Rotor Head
- Part: Thrust Bearing
- Part number: 704A33633109
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,190 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS BULGING AND BLISTERING.  SERIAL NUMBERS REMOVED ARE 9735, 9736, AND 9746.  REPLACEMENT PART SERIAL NUMBERS ARE 12161, 12173, AND 12113.
